# SDR GTIA050172

- Difficulty date: May 9, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Airstair Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT AFT AIRSTAIR DOOR.  REMOVED PAINT.  CUT OUT DAMAGED AREA.  FABRICATED ONE EACH FAIRING AND ONE REPAIR DOUBLER.  PRIMED REPAIR PARTS.  INSTALLED REPAIR PARTS.  TREATED AND PRIMED BARE METAL AREAS.  PAINTED AFT AIR STAIR DOOR.  (M)
